# SDR HNAA2013073100437

- Difficulty date: July 31, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 43,322 hours, 52,132 cycles
- Engine: Pwa PW120A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR COMING FROM BLEEDS IN CABIN.  R & R NR 1 ENGINE IAW 71-02-02 AND 71-00-01.
